# SDR DALA2015082705259

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 56,371 hours, 40,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUESLAGE TAIL CONE AREA FRAME BS 1463, S25R FOUND A THREE INCH CRACK ON FRAME.  REPAIRED IAW SRM 53-03D, FIG 38A.
